# SDR JJBA20210304002

- Difficulty date: March 4, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N14173
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500872
- Aircraft time: 35,520 hours, 24,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LH AND RH EXTERIOR OVER-WING EMERGENCY EXIT LIGHTS ARE INSTALLED UPSIDE DOWN. REMOVED AND REINSTALLED LH AND RH EXTERIOR OVER-WING EMERGENCY LIGHT EXIT PANELS.
